# SDR FDEA201011164391

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821958
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE STA 378, STR 21L.  CUTOUT DAMAGED AREA IAW SRM 53-30-3, FABRICATED DOUBLER REPAIR AND FILLER IAW SRM 53-30-2 FIG 2 AND SRM 53-30-3 FIG 3, INSTALLED FILLER AND REPAIR DOUBLER AT BS 378 STR 21L IAW SRM 53-30-3 FIG 3 AND SRM 51-30-2.
